# SDR DL764071228

- Difficulty date: September 17, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 24,521 hours, 7,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACK (EMERG) M1208 FAILED DEEP CYCLE/REMOVED BAD BATTERY AND REPLACED WITH SERVICABLE EMERG MIZOT, OPS CHECK GOOD IAW B767 MM 33-51-07.
